# SDR ASOA201100277

- Difficulty date: February 13, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,239 hours, 3,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CTR FLOOR PANEL AFT CTR ANGLE CHANNEL HAS CORROSION FS280. FLIGHT DECK CTR FLOOR PANEL AFT CTR ANGLE CHANNEL HAS CORROSION FS280. COMPLY WITH STEP 3 OF REO690-53-11-258. COMPLIED WITH STEP 3 OF REO 690-53-11-258 NO INDICATIONS NOTED AT THIS TIME. WAITING ON EC/TC. RECEIVED EC/TC REO 690-53-11-258 AND CONFIRMED ALL STEPS HAVE BEEN COMPLIED WITH AND DOCUMENTED ACCORDINGLY. (CLOSED)
